Author Topic: Post withdrawal panic attacks/anxiety  (Read 2277 times)

[Buddie]

Re: Post withdrawal panic attacks/anxiety
« Reply #10 on: March 01, 2011, 08:18:20 pm »
My panic attacks started coming due to perimenopause (which I didn't realize at the time).  My panic attacks would only come at night, would mostly come in 3s, and after an episode, would be far and few between afterwards. On occasion I would have a panic attack in other places, but it was rare.  I decided that it was time to get off of the klono because I felt that my panic attacks were under control.  My panic attacks rarely came during stressful times; they came mainly while I was alseep and during calm and peaceful times (crazy huh).  I was expecting that my panic attacks would be greater once I jumped from the klono, because of the "rebound effect," but again, my panic attacks were far and few between.  I had the most trouble with the panic attacks while tapering klono.  For me, the further I got away from klono, the less I was visited by any panic attacks.  I am nearly 19 months benzo free, and my last panic attack was nearyl 19 months ago. I have this sense of peace and calm with regards to panic attacks, in that I feel that I will never have them again.  I hope that this is consolation for anyone of my fellow BBs that are going through this withdrawal symptom.  It does get better.

Continue to stay the course.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Post withdrawal panic attacks/anxiety
« Reply #11 on: March 06, 2011, 12:44:02 am »

I will centre my mind into knowing that this is not an inmediate process and it will take some months until I am recovered and fully healed, but it is good having beautiful windows.

hi w i had some today just lying on couch, its normal i think.

sucks a lot
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Post withdrawal panic attacks/anxiety
« Reply #12 on: March 08, 2011, 12:05:36 am »
I wake up, barely awake and my heart pounds and I'm sweating, then go back to sleep.  I never had them before the withdrawal, and I wake up and say "what the heck" and go back to sleep (when I sleep).  my vote is on withdrawal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.